Citation

BibTex format

@article{Liebeck:2010:JEMS/220,
author = {Liebeck, MW and O'Brien, EA and Shalev, A and Tiep, PH},
doi = {JEMS/220},
journal = {JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY},
pages = {939--1008},
title = {The Ore conjecture},
url = {http://dx.doi.org/10.4171/JEMS/220},
volume = {12},
year = {2010}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - O'Brien,EA
AU - Shalev,A
AU - Tiep,PH
DO - JEMS/220
EP - 1008
PY - 2010///
SN - 1435-9855
SP - 939
TI - The Ore conjecture
T2 - JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY
UR - http://dx.doi.org/10.4171/JEMS/220
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000278335300005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/18412
VL - 12
ER -